# SDR GLBA20110818K

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 32,238 hours, 41,150 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rail
- Condition: Worn
- Location: Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRSTAIR DOOR AFT UPPER HAND RAIL WORN.  MX REPLACED THE RAIL IAW BMM 52-10-02, OPS CK GOOD.
